HJM with multiples

Tomasz Bielecki , Marek Rutkowski

Abstract

n/a
Author Tomasz Bielecki
Tomasz Bielecki,,
-
, Marek Rutkowski (FMIS / DSPFM)
Marek Rutkowski,,
- Department of Stochastic Processes and Financial Mathematics
Journal seriesRisk Magazine
Issue year2000
Vol13/4
Pages95-97
LanguageEnglish
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?